BibTeX record journals/spe/MurillasFAE17

download as .bib file

@article{DBLP:journals/spe/MurillasFAE17,
  author    = {Eduardo Gonz{\'{a}}lez L{\'{o}}pez de Murillas and
               Javier Fabra and
               Pedro {\'{A}}lvarez and
               Joaqu{\'{\i}}n Ezpeleta},
  title     = {Parallel computation of the reachability graph of petri net models
               with semantic information},
  journal   = {Softw., Pract. Exper.},
  volume    = {47},
  number    = {5},
  pages     = {647--668},
  year      = {2017},
  url       = {https://doi.org/10.1002/spe.2438},
  doi       = {10.1002/spe.2438},
  timestamp = {Fri, 30 Nov 2018 13:29:35 +0100},
  biburl    = {https://dblp.org/rec/journals/spe/MurillasFAE17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics